Solvability of the boundary-value problem for the second-order elliptic differential-operator equation with spectral parameter in the equation and boundary conditions

  • B. A. Aliev Ин-т математики и механики HAH Азербайджана, Баку

Abstract

We investigate the solvability of a boundary-value problem for second-order elliptic operator differential equation with a spectral parameter in the equation and boundary conditions. We also study the asymptotic behavior of eigenvalues corresponding to a homogeneous boundary-value problem.
Published
25.01.2010
How to Cite
Aliev, B. A. “Solvability of the Boundary-Value Problem for the Second-Order Elliptic Differential-Operator Equation With Spectral Parameter in the Equation and Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 1, Jan. 2010, pp. 3 - 14, http://umj.imath.kiev.ua/index.php/umj/article/view/2839.
Section
Research articles